By Topic

Optimization of linear-quadratic regulator systems in the presence of parameter perturbations

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Da-Zhong Zheng ; Tsinghua University, Peking, China

The problem of LQ optimality under parameter perturbations is discussed and a sufficient condition is given for insensitivity of the optimality of a closed-loop system to parameter variations. The permitted region (PR) of parameter perturbations is further introduced so that a perturbed closed-loop system will still be optimal to the parameter variations within PR and an algorithm is given for its construction. The possible ways are then suggested for expanding the size of PR.

Published in:

Automatic Control, IEEE Transactions on  (Volume:31 ,  Issue: 7 )